Acetaminophen, familiar to most people as Tylenol, is in more than 600 drugs, including many OTC cold and flu remedies. Product packaging often says to check all your meds to see if they also contain acetaminophen, but many people don’t read drug labels carefully. As a result, it is easy to get too much. High doses cause about 59,000 emergency room visits each year often for liver damage, which can be fatal.
Source: Consumer Reports magazine January 2018
IF YOU LIKE THESE POSTS, PLEASE CONSIDER CLICKING THE DONATION BUTTON ABOVE. THANK YOU!